# SDR SWAA031852

- Difficulty date: August 15, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 59,330 hours, 58,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C28106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND CHANNEL STIFFENERS CRACKED (2 EA) BS 1016 PRESS BULKHEAD AT BL O BELOW WL 200 AND WL 204.  REPAIRED BULKHEAD PER BOEING DWG.
